# SDR IPXA2017010912551

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,755 hours, 14,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: ABA84252
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMING LEVER BROKEN.   LEVER REPLACED IAW AMM 52-11-00 REV 87.01. TESTED GOOD.
